# SDR YENA2025032000286

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N766JB
- Make and model: Airbus A320-232
- Aircraft serial: 03724
- Aircraft time: 61,218 hours, 21,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DONT PASS OPERATIONAL TEST EMERGENCY EXIT LIGHTS ON PASSENGER CABIN; REF AEROMAN W/O:2025 84/1, NR 2025 - 125236; REMOVED AND REPLACED THE BATTERY OF EPSU 11WL I.A.W AMM 33-51-38-000-002-A AND I.A.W AMM 33-51-38-400-002-A AND PERFORMED OPERATIONAL TEST EMERGENCY LIGHT I.A.W AMM TASK 33-51-00-710-001. TEST IS OK. AND PERFORMED DONE BY C. MORALES 8664808, CHECKED BY RII J. BONILLA QC 318.
